DOI 10.2169/internalmedicine.8660-16
Cholesterol Crystal Embolism Induced by Direct Factor Xa Inhibitor: A First Case Report.
Аннотация
An 80-year-old man presented at our hospital with renal failure. He had been treated with edoxaban, an oral direct factor Xa inhibitor, for deep vein thrombosis for 10 months prior to admission. Although the pulses in his bilateral pedal arteries were palpable, cyanosis was present in the bilateral toes. Laboratory data indicated azotemia and eosinophilia. A skin biopsy confirmed a diagnosis of cholesterol crystal embolism (CCE). Because no invasive vascular procedure was performed, we assumed that CCE was related to edoxaban. To the best of our knowledge, this is the first case report suggesting CCE induced by an Xa inhibitor.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.